# SDR DL757951859

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 5 Le Slat
- Component: 114N3002119A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECITON, LEFT WING NR 5 L/E SLAT WEDGE WAS FOUND DENTED BEYOND LIMITS.  REPLACED PER SRM 57-43-02.
